# SDR USAA2009021190320

- Difficulty date: February 10, 2009
- Submitted: February 11, 2009
- Operation: Air carrier
- Aircraft: N404US
- Make and model: Boeing 737401
- Aircraft serial: 23886
- Aircraft time: 55,220 hours, 37,734 cycles
- System (JASC): 5241 · Galley Doors
- Part: Doubler
- Condition: Cracked
- Location: Fwd Galley Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - C5 - MAJOR REPAIR - CRACK AT FORWARD GALLEY DOOR LOWER AFT DOOR STOP INNER DOUBLER.  REPLACED FORWARD GALLEY DOOR IAW US AIRWAYS TASK CARD 03C10652008.
